# SDR UPS97824579

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769948
- Condition: Cracked
- Location: Ws 6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, L/WING L/E UPPER ANGLE CLIP AT STA XOLD 6.225 CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 57-3-0, DWG 5769948.
